# SDR UALA2011071703638

- Difficulty date: July 16, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 51,671 hours, 6,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 80603
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR 2 WALL EMERGENCY LIGHT INOPERATIVE.  RESECURED EMERGENCY CABLE, OPS CHECKED NORMAL.
